# SDR 2008UALA02141

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 35,568 hours, 13,625 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED DUTCH ROLL DURING ENTIRE APPROACH.  ACCOMPLISHED AILERON DAMP ING CHECK, POWERED UP SYSTEM AND  CHECKED SPOILERS FOR FLOAT, EFC S CHECK,CAT 3 CHECK COMPLETED,  NO MSG OR FAULTS FOUND, REPLACED BOTH FAC 1 AND 2 AS PRECAUTIONARY.  THIS EVENT NEVER REPEATED.
